# SDR HNAA2011060100156

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,379 hours, 75,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT X240.5, STA. 31S HAS CORROSION.  REMOVED RIB SECTION AT X240.5 BETWEEN STRINGER 32P AND STRINGER 28S.  COMPLIED WITH HFEC IAW EO8-53-11-0289. NO DEFECTS NOTED. SPLICE FRAME AT X240.5 IAW EO8-53-11-0289.
